# SDR DALA2023011200247

- Difficulty date: January 11, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N958DJ
- Make and model: Boeing 737-9
- Aircraft serial: 39878
- Aircraft time: 16,477 hours, 11,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2577505) DURING INSPECTION FOUND RH FWD OVERWING LOWER EXIT INDICATOR LIGHTED SIGN INOP. REMOVED AND REPLACED RH FWD OVERWING LOWER EXIT INDICATOR LIGHT IAW B737 33-51-01-960-802. OPS CHECK GOOD.
